# SDR CALA2022121203367

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 80,703 hours, 31,588 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 FUEL CAP MISSING WAS ALLREADY REPORTED , ON CDL. FOUND FUEL CAP INSTALLED, OKAY FOR SERVICE.
